# SDR DXTA2025080604461

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 3,368 hours, 1,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN HAS A STRONG DIRTY SOCK SMELL. PREVIOUS WRITE-UP. CLEANED WATER SEPARATOR ASSY'S, REMOVED LH AND RH WATER SEPERATOR COALESCE, BAGS AND INSTALLED NEW CONDITION LH AND RH WATER SEPERATOR COALESCER BAGS !AW CL650 AMM 21-51-13, PERFORMED OPS FUNCTIONAL AND LEAK CHECKS IAW CL650 AMM 21-51-00, OPS FUNCTIONAL AND LEAK CHECKS GOOD NO DEFECTS NOTED,
